×

zbMATH — the first resource for mathematics

New double periodic solutions of the classical Drinfel’d-Sokolov-Wilson equation. (English) Zbl 1171.35458
Simos, Theodore E. (ed.) et al., Numerical analysis and applied mathematics. International conference on numerical analysis and applied mathematics 2008, Psalidi, Kos, Greece, 16–20 September 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0576-9/hbk). AIP Conference Proceedings 1048, 138-142 (2008).
Summary: The elliptic equation method is extended for constructing exact travelling wave solutions of nonlinear partial differential equations(PDEs). With the aid of Maple, more new double periodic solutions are obtained for the classical Drinfel’d-Sokolov-Wilson equation. This method can be applied to other PDEs.
For the entire collection see [Zbl 1151.65004].

MSC:
35Q53 KdV equations (Korteweg-de Vries equations)
35B15 Almost and pseudo-almost periodic solutions to PDEs
35C05 Solutions to PDEs in closed form
35-04 Software, source code, etc. for problems pertaining to partial differential equations
Software:
Maple
PDF BibTeX XML Cite